MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE, 30°, WIDEANGLE, 4 MM; A22005A

OLYMPUS WINTER & IBE GMBH TELESCOPE, 30°, WIDEANGLE, 4 MM; A22005A
Model Number A22005A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported, the rigid endoscope telescope had a broken component.The issue occurred during inspection for use.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report was sent in error "component is broken" would not cause or contribute to a death or a serious injury if it were to recur.
 
Event or Problem Description
No additional information received from customer.

Brand Name
TELESCOPE, 30°, WIDEANGLE, 4 MM
Common Device Name
A22005A
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23633880
Report Number9610773-2025-07304
Device Sequence Number15782236
Product Code HIH
UDI-Device Identifier04042761020886
UDI-Public04042761020886
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K897003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA22005A
Device Lot Number668917
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown